I had my 6 mo check with the dermatologist the other day. It was perfectly fine. They admired my Zelboraf induced ‘chicken skin’ and were pleased to find that I had no new moles or other skin issues. They want to see me again in 3 months instead of the usual 6 because of the Z.
I’m coming up on the full week mark of the full dose. Still dealing with the joint pain and pain on bottom of feet. It varies from place to place and from day to day. Some days horrible, some days just painful. Nothing touches the joint pain as far as general remedies: icy hot, salon pas, homeopathic, advil, motrin, tylenol, etc. I take a norco every once in a while at night just to get some sleep, but it doesn’t do much for the pain anymore.
I’m losing my hair. Although it was skimmed over in the potential side effects, it has been mentioned by other patients and I’ve definitely noticed it. I see it in my hands when I run my hands through my hair or when I’m washing it; I see it on my pillow when I wake in the morning. It’s not clumps, but it’s my hair and it’s not attached to me anymore. My previously thick (my hairdresser always has to to thin it out because I have so much!) is now thin. I didn’t think it would be a big deal, but it is, kind of.
Sometimes this cancer thing is just tiring.